# SDR AALA20020481

- Difficulty date: April 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AFT CABIN FLOOR CUSP CRACKED BETWEEN LIGHTENING HOLES, INBOARD OF PREVENTIVE DOUBLER, STATION 1300.  ROUTED-OUT DAMAGED SECTION OF CUSP.  INSTALLED INTERIM REPAIR FILLER AND DOUBLER PER ESO 80559.  (M)
